MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 15MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 15MM NO TIP- PMA; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003UZAS30150
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure, while delivering the stent through the guide catheter, the subject stent was noted missing on the delivery wire and was not confirmed under fluoroscopy.The procedure was stopped and the physician will re-attempt to perform the procedure in two weeks.There was no clinical consequences to the patient and the patient was not affected as a result of the surgical delay or the due to the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for evaluation.Therefore, visual and functional analysis were not performed.The reported event is covered in the device directions for use.The risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.In the case of this complaint, it is likely that the stent was deployed prematurely during preparation/use and deployment was not noted until the device was being inserted in the guide catheter, this however cannot be conclusively determined.Additional information indicated that no damage was noted to the device/packaging before attempting to use the device.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of 'undeterminable' was assigned to the reported event.

Brand Name
NEUROFORM ATLAS 3.0MM X 15MM NO TIP- PMA
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
IE  NA
MDR Report Key9918848
Report Number3008881809-2020-00086
Device Sequence Number19536650
Product Code NJE
UDI-Device Identifier07613327382228
UDI-Public07613327382228
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P180031
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2024
Device Model NumberM003UZAS30150
Device Catalogue NumberM003UZAS30150
Device Lot Number21458712
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/10/2020
Supplement Date Received by Manufacturer04/10/2020
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date04/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1